# SDR ASAA2014090809079

- Difficulty date: September 8, 2014
- Submitted: September 11, 2014
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737490
- Aircraft serial: 35184
- Aircraft time: 28,765 hours, 8,998 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Faulted
- Location: Cockpit
- Part time: 3,217 hours, 974 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOTHROTTLE WILL NOT STAY ENGAGED.  ACFT GROUNDED.  SYSTEM TESTED GOOD BUT IN FLIGHT FAULT HISTORY, FLIGHTS 11 & 12 HAD NUMEROUS ASM NR 2 FAULTS.  REPLACED ASM NR 2 IAW AMM 22-31-91-400-801, OPS CHECK GOOD.
